# SDR WX0A2025050232409

- Difficulty date: April 24, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 35,332 hours, 23,103 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) RH ELEV ATOR ASSY, HINGE FITTING #5 OUTB HOLE ELONGATED / RH EVEVATOR ASSY PIN: D5528000200334P S/N: JC7561, HINGE FITTING #5 OUTB HOLE PERMANENTLY REPAIRED AS PER SRM 55-26-41-300-004 REV.! 50. REPAIR CATEGORY B, SEE SRI 55-26-41-205-001 REV.150 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT: 6 YEARS, SUBSEQUENT INSPECTION AT INTERVALS OF: 6 YEARS, NDT INSPECTION TYPE: DETAILED INSPECTION, REMARK: MRBR TASK 55002-01-1. SEE TASK 552600-01-1-002 FOR RH ELEVATOR REMOVAL AND REINSTALLATION."
